Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Feeling sick after endometriosis and PCOS - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

User :   hello
Doctor :   hi
Doctor :   how can i help you
User :   i have endometriosis and PCOS.. i have been taking birth control for about 2 month
User :   but ever since i had my surgery i have been feeling very sick
User :   everything i eat i want to throw up
Doctor :   ok
User :   dont know if this is due to the medicine
Doctor :   it could be
User :   i have taken other birth control pills before
Doctor :   what medicine are u
Doctor :   on
User :   and i have felt the same way
User :   AAAAAAA 35
Doctor :   do u have burning sensation in the chest
User :   AAAAAAA 35
User :   yes
User :   i feel like its stabs me
User :   and my face feels numb
User :   most of the time
Doctor :   it could be due to gastritis
Doctor :   do u have severe chest pain?
User :   yes
User :   also when im upset or talk for a long time i lose my breath and it takes me a long time to breath
User :   also. probably started a month ago my vagina (outside) started itching a lot
User :   i tried using vigasil but it would only work for about an hour
User :   now it doesnt work at all
Doctor :   do u have cough or breathing difficult as well
User :   no no cough
Doctor :   is there any foul smelling discharge from vagina
User :   yes
Doctor :   then it could vaginal infection

Doctor :   i would suggest u to get chest xray, EKG, and endoscopy done
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor